Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Which is the effective medicines in Ayurveda for Arthritis and period to take ?

Sir, My wife suffering pain in different part of her body,some times parm and lower leggs,some times hands and mostly soulder full, and feel hard when it happen We consulted Ayurvedic doctor and gave us some medicine and is using now, but no cure in pain . she fell very hard pain and not easy to move and rotate her head also She is 32 age and wgt-60 . Please advice us wht are the more effective medicins in Ayurveda for Arthrites and period to take. Thank You in Advance Hamza-Abu dhabi-UAE
Asked On : Thu, 6 Oct 2011
Answers:  5 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
welcome to health care magic
please visit best ayurveda and panchkarma center as this is curable by panchkarma,calcim intake should be checked,
take one glass of water+2 tablespoon of fenugreek seeds.soak them whole night drink this water in morning empty stomach.remaining fenugreek seeds can be used in vegetables.apply mahamash and parasarni oil of baidyanath over pain full area.cover that area after massage for 15 minutes....please mail me at as we have limitations of words here,,,
take care
Answered: Thu, 6 Oct 2011
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see you not mention since how long she had these problem?she take cinnamon powder plus honey in it which is good medicine for arthritic have to go to homoeopathy which having very good medicine for these wondering you have to concern any good homoeopath for continue exercise and yoga which may help you in your trouble.
Answered: Sat, 17 Mar 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.I will advise you to get her diagnosed by allopathic doctor by the use of various investigation tools which are not available in any other pathy.Once the diagnosis is made you can choose any mode of treatment.Good luck.
Answered: Sun, 9 Oct 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response

You have not mentioned what medicines she is taking. In Ayurveda there are number of factors to be taken care of before prescribing e.g. Prakriti, desh, Kaal, dosh stage. Get your case reviewed under these parameters then select medicine. Options with us are triodashang guggul, sing nath guggul, maha yog raj guggul, R compound, shalakya guggul, agni tundi vati, vish tinduk vati, maha rasnadi kara and so on.

dr. Rajesh Lakhanpaul
Answered: Mon, 17 Oct 2011
I find this answer helpful
Ayurveda Specialist Dr. Riyaz Nazimudheen's  Response
Your wife will have to take medicines for minimum 6 months.This is because ,a s per your mail i feel that there is degeneration in the bones and Ayurveda medicines will stop the degeneration in the bones.Since these degeneration are chronic it needs time to recover.So you have to be patient and take medicines properly.Avoid using pillows and try using cervical collars to support the vertebra.
if you need more help contact me on
Answered: Fri, 18 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor